MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SEE H11; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. SEE H11; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110032410
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a revision procedure approximately 1 year and 3 months post implantation due to disassociation.The patient was experiencing pain prior to the revision.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).D1: full brand name - comprehensive reverse shoulder small uncemented augmented baseplate with mini taper adapter.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it was not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The reported is confirmed through evaluation of pictures and medical records.Visual examination of the provided photos identified the explanted devices.However, as the products were not returned, further analysis could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: the glenosphere has disassociated from the baseplate and migrated anteriorly.The glenosphere appears to articulate with the humeral tray.The baseplate does not appear flush with glenoid.It was noted through the xray review that and the baseplate does not appear flush with the glenoid.Per the surgical technique: "the back of the augmented baseplate should be fully seated on the face of the glenoid surface ".However, it cannot be determined if this seating issue caused the reported disassociation.Therefore, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
SEE H11
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23657619
Report Number0001825034-2025-03798
Device Sequence Number9962066
Product Code PHX
UDI-Device Identifier00880304993235
UDI-Public(01)00880304993235(17)280921(10)65994984
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110032410
Device Lot Number65994984
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale